# SDR AALA201706199039

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 50,832 hours, 23,882 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Erratic
- Location: Overwing Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING SLIDE ARMED INDICATION EXTINGUISHED ON TAXI IN.  INDICATES ARMED AFTER PARKING AT GATE. PERFORMED OPS TEST OF WARNING SYSTEM. OF EMERGENCY. EXITS IAW AMM 52-73-00-710-002-A. NO 30 DAY HISTORY.
